Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

The mapping class group is generated by two commutators

JOURNAL OF ALGEBRA, vol.574, pp.278-291, 2021 (Journal Indexed in SCI) identifier identifier

Low-slope Lefschetz fibrations

Journal of Topology and Analysis, 2021 (Journal Indexed in SCI Expanded) identifier

Finite rigid sets in curve complexes of nonorientable surfaces

GEOMETRIAE DEDICATA, vol.206, pp.83-103, 2020 (Journal Indexed in SCI) Creative Commons License identifier identifier

Mapping class group is generated by three involutions

MATHEMATICAL RESEARCH LETTERS, vol.27, pp.1095-1108, 2020 (Journal Indexed in SCI) Creative Commons License identifier

Small Lefschetz fibrations and exotic 4-manifolds

MATHEMATISCHE ANNALEN, vol.367, pp.1333-1361, 2017 (Journal Indexed in SCI) Creative Commons License identifier identifier

Arbitrarily Long Factorizations in Mapping Class Groups

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.19, pp.9400-9414, 2015 (Journal Indexed in SCI) Creative Commons License identifier identifier

Automorphisms of curve complexes on nonorientable surfaces

GROUPS GEOMETRY AND DYNAMICS, vol.8, no.1, pp.39-68, 2014 (Journal Indexed in SCI) Creative Commons License identifier identifier

SECTIONS OF SURFACE BUNDLES AND LEFSCHETZ FIBRATIONS

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.365, no.11, pp.5999-6016, 2013 (Journal Indexed in SCI) Creative Commons License identifier identifier

ON THE IDEAL TRIANGULATION GRAPH OF A PUNCTURED SURFACE

ANNALES DE L INSTITUT FOURIER, vol.62, no.4, pp.1367-1382, 2012 (Journal Indexed in SCI) Creative Commons License identifier identifier

Minimal generating sets for the mapping class group of a surface

HANDBOOK OF TEICHMULLER THEORY, VOL III, vol.17, pp.441-463, 2012 (Journal Indexed in SCI) identifier

On the arc and curve complex of a surface

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.148, pp.473-483, 2010 (Journal Indexed in SCI) Creative Commons License identifier identifier

Number of pseudo-Anosov elements in the mapping class group of a four-holed sphere

TURKISH JOURNAL OF MATHEMATICS, vol.34, no.4, pp.585-592, 2010 (Journal Indexed in SCI) identifier identifier

Lefschetz fibrations on 4-manifolds

HANDBOOK OF TEICHMULLER THEORY, VOL II, vol.13, pp.271-296, 2009 (Journal Indexed in SCI) identifier

Lefschetz Fibrations and an Invariant of Finitely Presented Groups

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.9, pp.1547-1572, 2009 (Journal Indexed in SCI) Creative Commons License identifier identifier

On sections of elliptic fibrations

MICHIGAN MATHEMATICAL JOURNAL, vol.56, no.1, pp.77-87, 2008 (Journal Indexed in SCI) identifier identifier

Automorphisms of the Hatcher-Thurston complex

ISRAEL JOURNAL OF MATHEMATICS, vol.162, no.1, pp.183-196, 2007 (Journal Indexed in SCI) Creative Commons License identifier identifier

Homomorphisms from mapping class groups

BULLETIN OF THE LONDON MATHEMATICAL SOCIETY, vol.37, pp.275-284, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

On stable torsion length of a Dehn twist

MATHEMATICAL RESEARCH LETTERS, vol.12, pp.335-339, 2005 (Journal Indexed in SCI) identifier identifier

Generating the surface mapping class group by two elements

TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.357, no.8, pp.3299-3310, 2005 (Journal Indexed in SCI) Creative Commons License identifier identifier

Stable commutator length of a Dehn twist

MICHIGAN MATHEMATICAL JOURNAL, vol.52, no.1, pp.23-31, 2004 (Journal Indexed in SCI) identifier

The second homology groups of mapping class groups of orientable surfaces

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.134, pp.479-489, 2003 (Journal Indexed in SCI) identifier identifier

Mapping class groups of nonorientable surfaces

GEOMETRIAE DEDICATA, vol.89, no.1, pp.109-133, 2002 (Journal Indexed in SCI) identifier identifier

On endomorphisms of surface mapping class groups

TOPOLOGY, vol.40, no.3, pp.463-467, 2001 (Journal Indexed in SCI) identifier identifier

Noncomplex smooth 4-manifolds with Lefschetz fibrations

INTERNATIONAL MATHEMATICS RESEARCH NOTICES, no.3, pp.115-128, 2001 (Journal Indexed in SCI) identifier identifier

Minimal number of singular fibers in a Lefschetz fibration

PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY, vol.129, no.5, pp.1545-1549, 2001 (Journal Indexed in SCI) Creative Commons License identifier identifier

Surface mapping class groups are ultrahopfian

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.129, pp.35-53, 2000 (Journal Indexed in SCI) identifier identifier

Automorphisms of complexes of curves on punctured spheres and on punctured tori

TOPOLOGY AND ITS APPLICATIONS, vol.95, no.2, pp.85-111, 1999 (Journal Indexed in SCI) identifier identifier

First homology group of mapping class groups of nonorientable surfaces

MATHEMATICAL PROCEEDINGS OF THE CAMBRIDGE PHILOSOPHICAL SOCIETY, vol.123, pp.487-499, 1998 (Journal Indexed in SCI) identifier identifier

Refereed Congress / Symposium Publications in Proceedings

Commutator and stable commutator lengths in groups

Journées Mathematiques Régionales: Third Romanian-Turkish Mathematics Colloquium, Constanta, Romania, 18 - 22 September 2019, pp.4 Creative Commons License

Yüzeylerin Gönderim Sınıfları Grubunun Üreteçleri

32. Ulusal Matematik Sempozyumu, Samsun, Turkey, 31 August - 03 September 2019, pp.9 Creative Commons License

Mapping class groups presentations representations and relations with symplectic manifolds

Mapping class groups, 3- and 4-manifolds, Cluj, Romania, 27 July - 01 August 2015

Arbitrarily long factorizations in mapping class groups

49th Spring Topology and Dynamics Conference 2015, Bowling Green, United States Of America, 14 - 16 May 2015

Books & Book Chapters

Minimal generating sets for the mapping class group of a surface

in: Handbook of Teichmüller theory Volume III, Athanase Papadopoulos, Editor, uropean Mathematical Society, Zürich, pp.441-463, 2012

Lefschetz Fibrations on 4-manifolds

in: Handbook of Teichmuller Theory II, PapadopoulosAthanase, Editor, European Mathematical Society, Zürich, pp.271-296, 2009

Problems on homomorphisms of mapping class groups

in: Problems on mapping class groups and related topics, Farb Benson, Editor, American Mathematical Society, Providence, pp.81-89, 2006